×

Representation theorem for solutions of the Helmholtz equation on \(\mathbb{R}^n\). (English) Zbl 0922.35042

Buslaev, V. (ed.) et al., Differential operators and spectral theory. M. Sh. Birman’s 70th anniversary collection. Providence, RI: American Mathematical Society. Transl., Ser. 2, Am. Math. Soc. 189(41), 27-43 (1999).
The purpose of this paper is to give representation theorems for solutions of the Helmholtz equation in \(\mathbb{R}^n\). Theorems are examplified by rigorous mathematical details.
For the entire collection see [Zbl 0911.00011].

MSC:

35J05 Laplace operator, Helmholtz equation (reduced wave equation), Poisson equation
35C15 Integral representations of solutions to PDEs
PDF BibTeX XML Cite